Alert archive / Tennessee / Tornado Warnings in 2011
Tornado Warning 51, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Apr 27, 2011, 7:06 PM EDT for 4 counties in Tennessee. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 7:06 PM EDT (23:06 UTC)
- Expired
- Apr 27, 2011, 8:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Blount County, TN, Knox County, TN, Monroe County, TN, Polk County, TN
The radar
The Knoxville radar (KMRX), 95 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:30 PM EDT | HAIL 1 | 6 Ne Greenback, TN | |
| Apr 27, 8:00 PM EDT | TSTM WND DMG | 7 Ssw Maryville, TN | CARPENTERS GRADE ROAD AND BERT GARNER LN |
| Apr 27, 8:03 PM EDT | FUNNEL CLOUD | Vonore, TN | |
| Apr 27, 8:05 PM EDT | FUNNEL CLOUD | Maryville, TN | FUNNEL CLOUD SEEN FROM MAPLE LANE BETWEEN MARYVILLE AND GREENBACK. |
| Apr 27, 8:09 PM EDT | TORNADO | 1 Nw Maryville, TN | EF0. MAX WIND OF 70 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 4:36 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
184
WFUS54 KMRX 272306
TORMRX
TNC009-093-123-139-280000-
/O.NEW.KMRX.TO.W.0051.110427T2306Z-110428T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
706 PM EDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
BLOUNT COUNTY IN EAST TENNESSEE...
KNOX COUNTY IN EAST TENNESSEE...
MONROE COUNTY IN EAST TENNESSEE...
POLK COUNTY IN EAST TENNESSEE...
* UNTIL 800 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES EAST OF
ETOWAH...OR 12 MILES SOUTHEAST OF ATHENS. DOPPLER RADAR SHOWED THIS
TORNADO MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MADISONVILLE...MARYVILLE...ALCOA...EAGLETON VILLAGE...COKER
CREEK...MOUNT VERNON...TELLICO PLAINS...TARIFFVILLE...CITICO...
VONORE...CITICO BEACH...TALASSEE...CLOVER HILL...HAPPY VALLEY...
CADES COVE...WILDWOOD...WALLAND...TOWNSEND AND KIMBERLIN HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING
FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING FOR
SOUTHWEST VIRGINIA.
&&
LAT...LON 3529 8450 3534 8440 3554 8448 3565 8429
3564 8430 3562 8417 3566 8413 3572 8417
3595 8377 3592 8375 3588 8379 3568 8366
3557 8366 3552 8387 3541 8401 3529 8402
3526 8407 3527 8423 3522 8445
TIME...MOT...LOC 2305Z 242DEG 47KT 3537 8440
$$
DH1 follow-up statement
581
WWUS54 KMRX 272340
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
740 PM EDT WED APR 27 2011
TNC139-272349-
/O.CAN.KMRX.TO.W.0051.000000T0000Z-110428T0000Z/
POLK TN-
740 PM EDT WED APR 27 2011
...THE TORNADO WARNING FOR POLK COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING
FOR SOUTHWEST NORTH CAROLINA AND EASTERN TENNESSEE.
LAT...LON 3541 8442 3554 8448 3565 8429 3564 8430
3562 8425 3562 8416 3566 8413 3572 8417
3595 8377 3592 8375 3588 8379 3571 8371
3568 8366 3557 8366 3552 8387 3541 8401
3533 8403 3533 8421
TIME...MOT...LOC 2339Z 238DEG 52KT 3562 8394
$$
TNC009-093-123-280000-
/O.CON.KMRX.TO.W.0051.000000T0000Z-110428T0000Z/
KNOX TN-MONROE TN-BLOUNT TN-
740 PM EDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR BLOUNT...
MONROE AND KNOX COUNTIES...
AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR HAPPY
VALLEY...OR 11 MILES SOUTH OF MARYVILLE...MOVING NORTHEAST AT 60 MPH.
THE TORNADO WILL BE NEAR...
EAGLETON VILLAGE AND ALCOA AROUND 745 PM EDT.
OTHER LOCATIONS AFFECTED BY THIS SEVERE THUNDERSTORM INCLUDE CADES
COVE...WALLAND AND TOWNSEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING
FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 100 AM EDT THURSDAY MORNING FOR
SOUTHWEST VIRGINIA.
&&
LAT...LON 3541 8442 3554 8448 3565 8429 3564 8430
3562 8425 3562 8416 3566 8413 3572 8417
3595 8377 3592 8375 3588 8379 3571 8371
3568 8366 3557 8366 3552 8387 3541 8401
3533 8403 3533 8421
TIME...MOT...LOC 2339Z 238DEG 52KT 3562 8394
$$
TDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 2:24 PM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, Apr 27, 2:24 PM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
224 PM EDT WED APR 27 2011
.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
THREAT OF SEVERE WEATHER REMAINS HIGH OVER PORTIONS OF THE AREA.
MESOANALYSIS INDICATES THE BEST INSTABILITY IS LOCATED ACROSS AL/MS.
AS A SURFACE LOW TRANSLATES FROM AR TO IN THIS EVENING...THIS AREA
OF INSTABILITY IS EXPECTED TO LIFT NORTHEAST AS WELL. THE POSITION
OF THE JET EXIT REGION OVER THE CUMBERLAND PLATEAU WILL FURTHER
ENHANCE LIFT. THIS WILL BRING ANOTHER ROUND OF STORMS TO THE AREA
THIS EVENING. LOW LEVEL SHEAR WILL REMAIN FAVORABLE FOR SOME TORNADO
POTENTIAL...ALONG WITH DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL.
ESTIMATE THE TIMING OF THIS NEXT ROUND WILL BE 23Z-06Z.
SURFACE WIND OBSERVATIONS IN THE MOUNTAINS HAVE BEEN IN THE UPPER
END OF WIND ADVISORY CRITERIA. MODELS SHOW A 50-60 KT SOUTHERLY LOW
LEVEL JET WILL BE IN PLACE THIS EVENING...SO A HIGH WIND WARNING
WILL BE ISSUED FOR THE MOUNTAINS OF TN. WILL ALSO EXTEND THE WIND
ADVISORY FOR THE REST OF THE AREA TO 06Z. WINDS SHOULD DROP OFF
WITH FROPA ONCE WINDS TURN MORE WESTERLY AFTER 06Z.
A GOOD PUSH OF COLD AIR FOLLOWS THE FRONT TOMORROW. AFTER SOME
MORNING CLOUDS...WE SHOULD SEE MOSTLY SUNNY SKIES BY AFTERNOON.
TEMPS WILL BE BELOW NORMAL...WITH HIGHS IN THE 60S TO LOWER 70S. THE
PASSAGE OF AN UPPER TROUGH THURSDAY NIGHT/FRIDAY MORNING WILL BRING
A LOW TO SLIGHT CHANCE OF SHOWERS...AND KEEP TEMPS BELOW NORMAL FOR
FRIDAY. OVERNIGHT LOWS WILL DROP INTO THE 40S THURSDAY NIGHT AND
FRIDAY NIGHT.
.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
HIGH PRESSURE IN CONTROL EARLY IN THE EXTENDED FOR QUIET WEATHER
THIS WEEKEND. A COLD FRONT MOVES THROUGH AROUND THE MONDAY TIME
FRAME FOR OUR BEST CHANCE OF CONVECTION DURING THE EXTENDED. THE
FRONT SLOWS DOWN TO OUR EAST AND WILL KEEP A FEW ISOLATED SHOWERS
OVER EASTERN ZONES INTO TUESDAY. HIGH PRESSURE BUILDS BACK IN FOR
WEDNESDAY. FOR TEMPS...GUIDANCE NUMBERS LOOK GOOD AND STAYED CLOSE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 56 72 47 76 48 / 100 0 10 0 0
KNOXVILLE MCGHEE TYSON AIRPORT, TN 58 69 47 71 45 / 100 10 10 0 0
OAK RIDGE, TN 56 70 47 71 46 / 100 10 10 0 0
TRI CITIES AIRPORT, TN 59 68 43 68 42 / 100 10 20 20 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
CHEROKEE...CLAY.
TN...HIGH WIND WARNING UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
WIND ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ THURSDAY FOR THE
FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
HANCOCK...HAWKINS...JEFFERSON...KNOX...LOUDON...MARION...
MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...
NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...
NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...
SULLIVAN...UNION...WASHINGTON TN...WEST POLK.
VA...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
DGS/MJBHazardous weather outlook, Apr 27, 4:55 AM EDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 455 AM EDT WED APR 27 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-280900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GH
In the hours before
Local storm report, Apr 27, 6:43 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
643 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL CLEVELAND 35.18N 84.87W
04/27/2011 E1.75 INCH BRADLEY TN AMATEUR RADIO
&&Local storm report, Apr 27, 6:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
648 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL CLEVELAND 35.18N 84.87W
04/27/2011 E1.75 INCH BRADLEY TN AMATEUR RADIO
HAIL OCCURRING 1 MILE SOUTH OF EXIT 25 ON INTERSTATE 75.
&&Local storm report, Apr 27, 6:51 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
651 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FUNNEL CLOUD BENTON 35.18N 84.65W
04/27/2011 POLK TN AMATEUR RADIO
&&Local storm report, Apr 27, 6:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
653 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
04/27/2011 BRADLEY TN AMATEUR RADIO
TREES DOWN ON OLD PARKERSVILLE ROAD.
&&Local storm report, Apr 27, 6:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
654 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG ONEIDA 36.50N 84.51W
04/27/2011 SCOTT TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTY WIDE.
&&Local storm report, Apr 27, 7:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
700 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 2 S SOUTH PITTSBURG 34.99N 85.71W
04/27/2011 MARION TN EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE MIDWAY COMMUNITY.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:38 AM EDT | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 52 min |
| Apr 27, 8:16 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe | 44 min |
| Apr 27, 8:25 AM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 65 min |
| Apr 27, 8:37 AM EDT | Tornado Warning | MRX | Bradley, Hamilton, Marion | 53 min |
| Apr 27, 8:49 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Bledsoe, Campbell, Morgan, Roane, Scott | 56 min |
| Apr 27, 9:14 AM EDT | Tornado Warning | MRX | Hamilton | 46 min |
| Apr 27, 9:15 AM EDT | Tornado Warning | MRX | Scott | 30 min |
| Apr 27, 9:20 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 40 min |
| Apr 27, 9:33 AM EDT | Tornado Warning | MRX | Meigs, Rhea | 42 min |
| Apr 27, 9:39 AM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 66 min |
| Apr 27, 9:51 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Campbell, Grainger, Jefferson, Knox and 6 more | 54 min |
| Apr 27, 9:56 AM EDT | Tornado Warning | MRX | McMinn | 49 min |
| Apr 27, 10:10 AM EDT | Tornado Warning | MRX | Loudon, Meigs, Roane | 50 min |
| Apr 27, 10:23 AM EDT | Tornado Warning | MRX | McMinn, Monroe | 22 min |
| Apr 27, 10:47 AM EDT | Tornado Warning | MRX | Anderson, Knox | 18 min |
| Apr 27, 1:25 PM EDT | Tornado Warning | MRX | Marion | 65 min |
| Apr 27, 2:01 PM EDT | Severe Thunderstorm Warning | MRX | Sequatchie | 44 min |
| Apr 27, 2:10 PM EDT | Tornado Warning | MRX | Sequatchie | 50 min |
| Apr 27, 2:23 PM EDT | Tornado Warning | MRX | Bledsoe, Rhea | 52 min |
| Apr 27, 2:27 PM EDT | Tornado Warning | MRX | Hamilton, Marion | 48 min |
| Apr 27, 2:56 PM EDT | Tornado Warning | MRX | Bradley, Polk | 64 min |
| Apr 27, 3:04 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Loudon, McMinn, Meigs, Monroe, Morgan and 2 more | 56 min |
| Apr 27, 3:07 PM EDT | High Wind Warning | MRX | Blount, Carter, Cocke, Greene, Johnson, Monroe and 2 more | 11 hr |
| Apr 27, 3:11 PM EDT | Tornado Warning | MRX | McMinn, Meigs | 49 min |
| Apr 27, 3:24 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton | 36 min |
| Apr 27, 3:38 PM EDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Morgan, Roane | 52 min |
| Apr 27, 3:43 PM EDT | Tornado Warning | MRX | Loudon, McMinn, Monroe | 47 min |
| Apr 27, 3:53 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton | 3 hr |
| Apr 27, 4:00 PM EDT | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk | 60 min |
| Apr 27, 4:09 PM EDT | Tornado Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 51 min |
| Apr 27, 4:25 PM EDT | Tornado Warning | MRX | McMinn, Monroe, Polk | 65 min |
| Apr 27, 4:39 PM EDT | Areal Flood Advisory | MRX | Blount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more | 3 hr |
| Apr 27, 4:51 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 54 min |
| Apr 27, 4:56 PM EDT | Tornado Warning | MRX | Blount, Knox, Loudon, Sevier | 49 min |
| Apr 27, 5:16 PM EDT | Tornado Warning | MRX | Hamilton, Marion, Sequatchie | 59 min |
| Apr 27, 5:18 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Morgan, Scott | 42 min |
| Apr 27, 5:29 PM EDT | Tornado Warning | MRX | Blount, Loudon, Monroe | 16 min |
| Apr 27, 5:38 PM EDT | Tornado Warning | MRX | Campbell, Scott | 37 min |
| Apr 27, 5:45 PM EDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Sevier | 32 min |
| Apr 27, 5:48 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 57 min |
| Apr 27, 5:59 PM EDT | Tornado Warning | MRX | Campbell, Claiborne, Morgan, Scott | 61 min |
| Apr 27, 6:01 PM EDT | Tornado Warning | MRX | Bradley, Hamilton | 59 min |
| Apr 27, 6:14 PM EDT | Tornado Warning | MRX | Marion | 61 min |
| Apr 27, 6:39 PM EDT | Tornado Warning | MRX | Bradley, McMinn, Monroe, Polk | 66 min |
| Apr 27, 6:40 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 50 min |
| Apr 27, 6:43 PM EDT | Tornado Warning | MRX | Hamilton, Marion, Sequatchie | 62 min |
| Apr 27, 6:52 PM EDT | Tornado Warning | MRX | Bledsoe, Rhea | 53 min |
| Apr 27, 6:57 PM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Monroe | 3 hr |
| Apr 27, 7:01 PM EDT | Tornado Warning | MRX | Campbell, Claiborne, Hancock | 44 min |
| Apr 27, 7:01 PM EDT | Tornado Warning | MRX | Bradley, Hamilton, Meigs | 59 min |
| Apr 27, 7:13 PM EDT | Flash Flood Warning | MRX | Campbell, Morgan, Scott | 3 hr |
| Apr 27, 7:21 PM EDT | Tornado Warning | MRX | Blount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more | 39 min |
| Apr 27, 7:43 PM EDT | Tornado Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 62 min |
| Apr 27, 7:49 PM EDT | Tornado Warning | MRX | Blount, Cocke, Hamblen, Jefferson, Knox, Sevier | 41 min |
| Apr 27, 7:53 PM EDT | Flash Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Apr 27, 7:54 PM EDT | Tornado Warning | MRX | Anderson, Blount, Claiborne, Grainger, Hamblen, Jefferson and 6 more | 51 min |
Nearby
Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.